# SDR HALA0800598

- Difficulty date: May 22, 2008
- Submitted: May 26, 2008
- Operation: Air carrier
- Aircraft: N481HA
- Make and model: Boeing 717-200
- Aircraft serial: 55126
- Aircraft time: 10,188 hours, 25,031 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Sys
- Condition: Failed
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT ANTI-SKID FAIL.  ACCOMPLISH FIM 32-45-00, RESET ANTI-SKID SYS POWER SWI, BCU RTS PASSED.  FAULT MSG CLEARED. OK TO CONTINUE.
